# SDR UALA2009110403410

- Difficulty date: October 31, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,100 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 98025273
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADC FAILURE, RTFL.  REPLACED R-ADC.  MSG 34653 INT IN CLIMB AND OFF UNIT FAILED CMC TEST.  NEW UNIT CMC TEST PASS.  AIRCRAFT OK FOR SERVICE.
